MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-112
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Swelling (2091); No Code Available (3191)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of unknown parts of a lps knee system because of inlay failure.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4) investigation summary - update 11-june-2020: the investigation was re-opened upon receipt of the product.Examination of the returned device could not confirm the reported event.The device was manufactured on 12/13/2016.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history "lot number: h20956.Product code: 198727112.Bfarm request, please provide 1) quantity manufactured ¿ (b)(4).2) date of manufacture- (b)(6) 2016.3) any anomalies or deviations identified in dhr- na 4) expiry date - 11/30/2021.5) ifu reference-090200773 rev j." if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XSM 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9908097
Report Number1818910-2020-09815
Device Sequence Number10938029
Product Code KRO
UDI-Device Identifier10603295079392
UDI-Public10603295079392
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number1987-27-112
Device Catalogue Number198727112
Device Lot NumberH20956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer04/01/2020
06/11/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date04/08/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS CEMENTED STEM 16X125MM STR; LPS DISTAL FEM COMP XSM RT; MBT REVISION CEM TIB TRAY SZ; MBT TRAY SLEEVE POR M/L 61MM; UNIVERSAL STEM 115X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight78